RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik SamU. Estestvenno-Nauchnaya Ser.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2013, Issue 6(107), Pages 31–39 (Mi vsgu374)  

Mathematics

On a boundary value problem with nonlocal in time conditions for a one-dimensional hyperbolic equation

S. V. Kirichenko

Samara State University of Railway Transport, Samara, 443066, Russian Federation

Abstract: In this article, the boundary value problem for hyperbolic equation with nonlocal initial data in integral form is considered. Existence and uniqueness of generalized solution are proved.

Keywords: hyperbolic equation, non-local conditions, generalized solution.

Full text: PDF file (106 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file
UDC: 517.956
Received: 04.04.2013
Revised: 06.06.2013

Citation: S. V. Kirichenko, “On a boundary value problem with nonlocal in time conditions for a one-dimensional hyperbolic equation”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2013, no. 6(107), 31–39

Citation in format AMSBIB
\Bibitem{Kir13}
\by S.~V.~Kirichenko
\paper On a boundary value problem with nonlocal in time conditions for a one-dimensional hyperbolic equation
\jour Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya
\yr 2013
\issue 6(107)
\pages 31--39
\mathnet{http://mi.mathnet.ru/vsgu374}


Linking options:
  • http://mi.mathnet.ru/eng/vsgu374
  • http://mi.mathnet.ru/eng/vsgu/y2013/i6/p31

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Самарского государственного университета. Естественнонаучная серия
    Number of views:
    This page:121
    Full text:76
    References:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020